MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON BONE LEVEL; DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY OCTAGON BONE LEVEL; DENTAL IMPLANT
Model Number 504810BL
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
 
Event or Problem Description
Inadequate bone quality/bone quantity and asymptomatic were reported.Bone quality at the time of implant failure type ii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.Patient has diabetes mellitus.

Brand Name
INFINITY OCTAGON BONE LEVEL
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstrasse 10
neuss, germany D-414 68
GM  D-41468
MDR Report Key8417204
Report Number1287163-2019-00592
Device Sequence Number3026154
Product Code DZE
UDI-Device IdentifierE0HM504810BL1
UDI-PublicE0HM504810BL1
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number504810BL
Device Catalogue Number504810BL
Device Lot NumberB37639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR